# SDR IPXA11565991

- Difficulty date: March 25, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 23,926 hours, 15,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 847 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPARTMENT, STA 847 JUST ABOVE S22R, GUSSET PLATE CRACKED.  REPAIRED BY REPLACING GUSSETT.
